# SDR IXXA06SMN039S

- Difficulty date: January 16, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT OUTBOARD FLAP SKIN LWR PART DENTED AT SEVERAL SPOTS XF 345.000 - XF 404.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 4, TR 57-94 DATED 10-01-02.  REMOVED DAMAGED PLATING IAW DC8 SRM 57-1-0, DC-8 SRM 51-1-21.  FABRICATED NEW PLATING IAW DC-8 SRM 57-7-1 FIG 4 ITEM A (ALCLAD 2024 T3 0.050).  CLEANED, TREATED, PRIMED AREA AND NEW PLATING INTERNAL PARTS IAW DC8 SRM 51-1-8B.  APPLIED NEW SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21.
